| Model Number |
04.503.616.01 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, upon tightening one of the titanium matrixmandible locking screws broke off.The remaining shaft of the screw was still left.Procedure was completed successfully with two(2) minutes surgical delay.Concomitant devices reported: unknown screwdriver (part# unknown, lot# unknown, quantity 1), unknown matrixmandible plate (part# unknown, lot# unknown, quantity 1).This report is for one (1) 2.0 ti matrixmand lckng scr slf-tpng 16.This is report 1 of 1 for complaint (b)(4).